# SDR ASAA2023062743761

- Difficulty date: June 27, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 52,180 hours, 15,337 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulted
- Location: Sliding Window
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

OVERHEAT CAUTION LIGHT ON R SIDE. GROUNDED - YES. BITE TEST OF WHCU SHOW WINDOW SENSOR. PERFORMED RETAPPING OF RH SLIDING WINDOW REF B737-800 AMM 56-12-11-400-801 STEPS F.(7) AND 8. REMOVED AND REPLACED R2 WINDOW REF AMM 56-12-11. LEAK CHECK GOOD, OPS CHECK FAILED REF AMM 30-41-00-710-801. OVERHEAT LIGHT ILLUMINATES IMMEDIATELY DURING TEST FOR R2 WINDOW. CHECKED AND FOUND WALL CONNECTOR LOOSE AND WIRE IN SIDEWALL TWISTED FOR CONNECTOR D10564 UNTWISTED AND SECURED CP REF B737-800 WDM 30-41-11-6. OP CK GOOD PER AMM 30-41-00-710-801.
